MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7PROH-HD-12E
Medical Device Problem Codes Crack (1135); Electrical /Electronic Property Problem (1198); Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has been evaluated by olympus.A definitive cause of the customer's experience cannot be determined at this time.Physical evaluation of the complaint device reveals: the tip of the connector is cracked.The user's report of blurry image is confirmed and is due to a faulty charging cord.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
It is reported an hd autoclavable camera head was found to have a blurry image.There was no patient impact related to this occurrence.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the event was caused by unexpected stress on the head due to the user's handling, resulting in the failure of the charge-coupled device (ccd) unit, which resulted in the absence of images.The instructions for use have the following statement which can prevent the event: "do not drop the camera head or allow it to strike other objects.Strong impacts could damage the electrical circuits inside the camera head.".

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11285107
Report Number8010047-2021-02277
Device Sequence Number17104428
Product Code FET
UDI-Device Identifier04953170179822
UDI-Public04953170179822
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7PROH-HD-12E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1